alexa Death from anaphylaxis to cisplatin: a case report.
Immunology

Immunology

Journal of Allergy & Therapy

Author(s): Zweizig S, Roman LD, Muderspach LI

Abstract Share this page

Abstract A patient with a history of ovarian carcinoma that had responded well to cisplatin was treated with platinum agents for a recurrence. She had a seizure while receiving carboplatin and was switched to cisplatin. The patient was premedicated with antihistamines and steroids. After approximately 400 micrograms of cisplatin she went into anaphylactic shock and could not be resuscitated. The reported frequency of hypersensitivity reactions to cisplatin is between 1 and 20\%. Premedication with steroids and antihistamines, single-agent chemotherapy, and slow rate of infusion are of help in preventing these reactions. All of these precautions were unsuccessful in preventing refractory anaphylaxis in this patient. This article was published in Gynecol Oncol and referenced in Journal of Allergy & Therapy

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords